# SDR IPXA2019052442442

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,079 hours, 16,664 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 148N8402
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1 AGING INSPECTION APU COMPARTMENT AFT FACE FORWARD BULKHEAD PREVIOUS REPAIR GOUGED. FABRICATED AND INSTALLED NEW REPAIR DOUBLER FROM 6AL-4V 0.025" IAW SRM 53-80-08-2R-2 DETAIL 1.
